Free Delivery Over £30
Discreet Delivery Always
  • Home
  • Paramol (Dihydrocodeine/Paracetamol) - 32 Tablets
  • Paramol (Dihydrocodeine/Paracetamol) - 32 Tablets
Paramol (Dihydrocodeine/Paracetamol) 32 Tablets_30

Paramol (Dihydrocodeine/Paracetamol) - 32 Tablets

Availability: Out of stock

£6.79 RRP £6.99

This item is out of stock. Sign up to be notified when it comes back in.

out of stock
Product Notice
To Purchase this product, you will need to answer a medical questionnaire after you select 'add to basket'
Limited to 1 per order
Safety Notice
3 Days use only
This product can cause addiction
Click here for advice
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy

Paramol (Dihydrocodeine/Paracetamol) - 32 Tablets

£6.79

Checked By

What are Paramol tablets?

Paramol tablets are pain relief medication that helps to ease moderate pains that cannot be relieved with painkillers such as paracetamol or ibuprofen alone. Ideal for those who need to ease moderate pains fast and are searching for effective pain relief, these tablets are easy to swallow so you can ease your pain on the go.

 

What kinds of pain can this product help me to manage?

Paramol can be used to ease many kinds of moderate aches and pains, with some of the most popular reasons to use this product including:

  • Headache
  • Migraine
  • Period pain
  • Toothache
  • Dental pain
  • Backache
  • Muscular aches
  • Joint pain
  • Neuralgia

 

How will these dihydrocodeine tablets help to ease my pain?

Paramol tablets contain the active ingredients paracetamol 500mg and dihydrocodeine 7.46mg, which work together to ease pains that can’t be relieved using other painkillers, such as paracetamol, ibuprofen, and aspirin alone. Paracetamol is an everyday painkiller which can also be used to reduce high temperature and fever. Dihydrocodeine is a powerful analgesic, which can be used alongside other painkillers to relieve moderate pains.

 

Is dihydrocodeine addictive?

If you take dihydrocodeine in tablets like Paramol then you’re very unlikely to become addicted if you follow the instructions of your pharmacist or the manufacturer carefully. However, if you’re taking this product for a long time, even under medical supervision, then you may become dependent on it and will need to reduce your dosage gradually before stopping completely. Those who take dihydrocodeine as a recreational drug are more likely to become addicted than those who take this product for pain relief.

 

What symptoms will I experience if I become addicted to this medication?

If you do become addicted to Paramol or dihydrocodeine, there are a few signs you will notice. For example, you may notice that you need to take this medication for longer periods or need to take more than the recommended daily dose to get the desired effect. You may also find that if you stop taking this medication suddenly you experience unpleasant symptoms as your body goes through withdrawal. These symptoms include feeling sick, shaking, sweating, or feeling nervous, restless, or agitated. If you’re worried that you may be addicted to this medication and are unsure what to do, ask your doctor or pharmacist for advice.

 

Can I take this product if I’m taking other medication?

If you’re taking any other medication, including herbal remedies and medicines you obtained without a prescription, you should speak to your doctor or pharmacist before taking Paramol. Do not take this product if you are already taking:

  • Monoamine oxidase inhibitors (MAOIs) which are used to treat depression, e.g. pethidine
  • Anticoagulants, also known as blood thinners, such as warfarin
  • Domperidone or metoclopramide, which are used to treat nausea and vomiting
  • Cholestyramine, which is used to reduce cholesterol
  • Hydroxyzine, which is used to treat anxiety
  • Central nervous system depressants, e.g. alcohol, anaesthetics, hypnotics, sedatives
  • Phenothiazine, which is an antipsychotic
  • Diuretics or medicines used to reduce high blood pressure
  • Loperamide or kaolin, which are used to treat diarrhoea
  • Antimuscarinic drugs, which are used to temporarily block nerve endings, e.g. atropine
  • Any neuromuscular blocking medication, e.g. tracium
  • Quinidine, which is used to treat malaria
  • Mexiletine, which is used to treat high blood pressure or irregular heartbeat
  • Cisapride and cimetidine, which are used to treat reflux
  • Naloxone or naltrexone, which are used to treat addictions
  • Benzodiazepines, which are used to treat depression and anxiety, or other related sedative medications
  • Any other medications which contain paracetamol, dihydrocodeine, or codeine

 

Can I take ibuprofen with Paramol?

You can take Paramol tablets at the same time as ibuprofen. It can also be taken at the same time as aspirin, but you should take care not to take this product at the same time as medications which contain paracetamol. As well as pain relief, paracetamol can be found in cough, cold, and flu remedies, so make sure to be especially careful if you’re taking any of these.

 

Can I drive after taking this product?

You may feel drowsy, dizzy, or sleepy or experience visual disturbances such as double vision after taking Paramol tablets. If this happens to you, you should not attempt to drive or use tools or machinery until the symptoms have passed and you are sure that you are safe to do so.

 

Can I take this medication if I’m pregnant?

Paramol tablets are not suitable for use during pregnancy or if you’re breastfeeding. If you’re suffering from pain during pregnancy or when breastfeeding, ask your doctor to recommend a more suitable pain relief medication during this time.

 

What is the dosage of Paramol

Take Paramol tablets during or after meals. Swallow with a sip of water or another cool drink. The number of tablets you’ll need to take will differ depending on your age:

  • Adults and children over the age of 16: One or two tablets every 4 – 6 hours. Do not take more than 8 tablets in any 24 hours
  • Children aged 12 – 15: One tablet every 4 – 6 hours. Do not take more than 4 tablets in any 24 hours

Do not take this product for more than 3 days unless you have been told to do so by your doctor or pharmacist.

 

Can I buy Paramol dihydrocodeine tablets over the counter?

You do not need a prescription for Paramol, however, you will be asked to complete a short medical questionnaire by your Chemist 4 U pharmacist before we can take your order. This includes some simple questions that all pharmacies legally are required to ask before supplying this kind of product. This helps our pharmacy team to be sure that this product is the best choice for you.

 

When should this product not be used?

Paramol should not be taken by children under the age of 12. Do not take this product if you are allergic to paracetamol, codeine, dihydrocodeine, or any of the other ingredients in this product. Do not take this product if you:

  • Are suffering from breathing difficulties
  • Are taking antidepressants known as Monoamine Oxidase Inhibitors (MAOIs) or have taken them within the past 14 days
  • Are dependent on alcohol
  • Suffer from raised pressure within your head or convulsion and acute abdominal conditions
  • Are suffering from diarrhoea caused by poisoning or have watery and severe diarrhoea which may be bloody, especially if you have been taking antibiotics (pseudomembranous colitis)
  • Are taking any other paracetamol and/or codeine-containing products

Speak to your doctor or Chemist 4 U pharmacist before taking Paramol if you:

  • Have allergies
  • Have asthma
  • Have blood pressure problems or irregular heartbeats
  • Have had recent gastrointestinal surgery
  • Are elderly
  • Suffer from liver or kidney problems, including non-cirrhotic alcoholic liver disease, or if you have an underactive thyroid gland, prostate problems, gallstones, difficulties passing urine, or bowel problems
  • Have been diagnosed with one of the following conditions: rapid opioid metabolism, Addison’s disease, myasthenia gravis
  • Have a history of mood swings or drug abuse

 

Do Paramol tablets have any side effects?

Like all medicines, Paramol can have side effects, although not everyone will experience them. If you experience any of the following side effects you may be experiencing a serious allergic reaction and should stop use and seek immediate medical help:

  • Skin rash with redness, peeling, flaking, or blistering
  • Itching
  • Difficulty breathing
  • Swelling of the face, mouth, tongue, or throat
  • Faster heartbeat

Other side effects you may experience include

  • Signs of blood disorders, e.g. unexplained bruising or bleeding, sore throat, fever, mouth ulcers
  • Depression, hallucinations, confusion, changes in mood, restless, nightmares
  • Dizziness, spinning sensation, drowsiness, convulsions, uncontrollable twitching or jerking movements, headaches
  • Blurred vision, double vision, reduced pupil size
  • Slow heartbeat, shortness of breath, cough
  • Stomach pain, feeling sick, being sick, constipation, dry mouth, being unable to control your bladder, diarrhoea
  • Muscle stiffness
  • Pain or difficulty peeing
  • Loss of libido (sex drive), reduced body temperature, sweating more than usual, feeling generally unwell

If you experience these or any other side effects while taking Paramol, stop use and speak to your doctor or pharmacist right away. For more information about reporting the side effects of medication, please see the MHRA’s Yellow Card Scheme.

 

How to store this product

Store in a cool, dry place which is below 25 degrees C. Do not use this product if the expiry date printed on the original packaging has passed. Keep out of sight and reach of children.

 

Important Information

This product is a medicine; make sure to speak to your doctor or Chemist-4-U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here

If you are concerned about addiction of 'over the counter' medication we urge you to visit the below links for professional help and advice

Paramol Tablets contain 500mg of the active ingredient paracetamol and 7.46mg of the active ingredient dihydrocodeine tartarate. Paracetamol acts as an analgesic (pain killer) and antipyretic (lowers body temperature). Dihydrocodeine tartarate is also a powerful analgesic.


They also contain magnesium stearate, maize starch, povidone, hypromellose, titanium dioxide and macrogol 400


Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

 


Returns Information

Customers can read our full returns policy by clicking here

Getting a headache or a migraine is one of the most uncomfortable feelings you can have, and potentially one of the most painful as well. There is a wide range of treatments out there that say that they help clear headaches and migraines but which ones are the most suitable?

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

Headaches and migraines are a real pain in the neck, or well, a pain in the head, but how do you know if you’re dealing with a migraine or a headache?

Both of them cause a lot of pain in your head, but what is the difference between the two?

If you’re not sure whether the head pain that’s making you feel extra grumpy every Monday morning is a headache or a migraine then you’re in luck, as we’re about to break down what makes the two so different.

You might have heard of codeine, maybe you’ve been prescribed it for pain or as a cough medicine, but what is it really?

Today we’re going to take a good look at codeine and answer all of the questions you’ve been asking about this medication and what it can do.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

See other products tagged as

Pharmacy / Pain Relief / Back Pain Brands / Paramol

>